MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR MMT-7020A ENLITE3 5PK US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR MMT-7020A ENLITE3 5PK US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-7020A
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Calibration Problem (2890)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 08/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspected 1 opened/used sensor and performed visual inspection and found contact pad to be damaged (wrinkled).Unable to confirm customer received sensor in said condition due to customer returned opened/used.
 
Event or Problem Description
The customer reported via phone call the sensor had inaccurate readings that triggered threshold suspend alarm.The customer¿s blood glucose was 91 mg/dl and the sensor glucose was 40 mg/dl at the time of the incident.The customer stated that insulin delivery was suspended due to sg values and sg value that triggered the suspend event was 213 mg/dl and threshold/low suspend limit in sensor settings was 70 mg/dl.The customer was informed that their blood glucose and sensor glucose levels were not in acceptable range.The sensor will be returned for analysis.

Brand Name
SENSOR MMT-7020A ENLITE3 5PK US
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8427344
Report Number3004209178-2019-68551
Device Sequence Number2051974
Product Code OZP
UDI-Device Identifier20763000118864
UDI-Public(01)20763000118864(17)190605(10)HG2L2J5
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/05/2019
Device Model NumberMMT-7020A
Device Catalogue NumberMMT-7020A
Device Lot NumberHG2L2J5
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2018
Initial Report FDA Received Date03/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient Weight190